MathSciNet Relay Station
MathSciNet bibliographic data
MR534703 (80g:46057) 46L50 (46K05)
Gudder, Stanley P. A Radon-Nikodým theorem for $\ast $-algebras. Pacific J. Math. 80 (1979), no. 1, 141–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement